# SDR WX0A2025121232664

- Difficulty date: December 11, 2025
- Submitted: December 12, 2025
- Operation: Air carrier
- Aircraft: N255NV
- Make and model: Airbus A320-214
- Aircraft serial: 7989
- Aircraft time: 19,496 hours, 9,795 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT NOT GROUNDED) THE FLASHLIGHT UNDER THE AFT FA JUMPSEAT (F5) INOPERATIVE.  EMOVED AND REPLACED BATTERIES IN FWD FA FLASHLIGHT IAW A320 AMM 25-65-00-00.  OPS CHECK GOOD.
